# SDR SWAA2013091920287

- Difficulty date: September 19, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 36,638 hours, 24,476 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retaining Ring
- Part number: D29982225
- Part serial: 2557
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE RETAINING PIN OUT OF POSITION.  R & R SLIDE IAW MM.
